<oai_dc:dc xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:oai_dc="http://www.openarchives.org/OAI/2.0/oai_dc/" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xsi:schemaLocation="http://www.openarchives.org/OAI/2.0/oai_dc/ http://www.openarchives.org/OAI/2.0/oai_dc.xsd">
  <dc:creator>Prosanov, Roman I.</dc:creator>
  <dc:date>2019</dc:date>
  <dc:description xmlns:ns0="xml" ns0:lang="en">Borsuk’s celebrated conjecture, which has been disproved, can be stated as follows:  in ℝn, there exist no diameter graphs with chromatic number larger than n + 1. In this  paper, we prove the existence of counterexamples to Borsuk’s conjecture which, in  addition, have large girth. This study is in the spirit of O’Donnell and Kupavskii, who  studied the existence of distance graphs with large girth. We consider both cases of  strict and nonstrict diameter graphs. We also prove the existence of counterexamples  with large girth to a statement of Lovász concerning distance graphs on the sphere.</dc:description>
  <dc:format>application/pdf</dc:format>
  <dc:identifier>https://folia.unifr.ch/global/documents/308124</dc:identifier>
  <dc:identifier>https://folia.unifr.ch/documents/308124/files/pro_cbc.pdf</dc:identifier>
  <dc:language>eng</dc:language>
  <dc:relation>info:eu-repo/semantics/altIdentifier/doi/10.1134/S0001434619050249</dc:relation>
  <dc:rights>info:eu-repo/semantics/openAccess</dc:rights>
  <dc:rights>License undefined</dc:rights>
  <dc:source>Mathematical Notes. - 2019, vol. 105, no. 5–6, p. 874–880</dc:source>
  <dc:subject>info:eu-repo/classification/udc/51</dc:subject>
  <dc:title xmlns:ns1="xml" ns1:lang="en">Counterexamples to Borsuk’s Conjecture with Large Girth</dc:title>
  <dc:type>http://purl.org/coar/resource_type/c_6501</dc:type>
</oai_dc:dc>
